MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICX FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICX FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv1212 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that during a picc placement the tabs did not break off the introducer.It was stated when the rn went to snap it apart, it came apart easily but a small piece of plastic was left completely around the catheter and the rn used the scissors and cut the plastic off.

Brand Name
POWERPICX FT CATHETER WITH SHERLOCK 3CG TIP POSITIONING SYSTEM (TPS) STYLET (5F)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8418337
Report Number3006260740-2019-00556
Device Sequence Number11319619
Product Code LJS
UDI-Device Identifier00801741142611
UDI-Public(01)00801741142611
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000776
Device Lot NumberRECV1212
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1